MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE VDD-2 LEAD; IMPLANTABLE PACEMAKER PULSE-GENERATOR

MEDTRONIC PUERTO RICO VILLALBA CAPSURE VDD-2 LEAD; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5038S-58
Medical Device Problem Codes Pacing Problem (1439); Connection Problem (2900)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced bradycardia.It was also reported that due to a loose pin the device exhibited pacing failure.The pacing lead was reinserted into the implantable pulse generator (ipg) and remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22803849
Report Number2649622-2025-22076
Device Sequence Number21044349
Product Code DXY
UDI-Device Identifier00681490122931
UDI-Public(01)00681490122931(17)110706
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/06/2011
Device Model Number5038S-58
Device Catalogue Number5038S-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/14/2025
Date Device Manufactured07/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATDRS1.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown